# SDR 2004UALA01230

- Difficulty date: December 15, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 55,355 hours, 9,002 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: XD4L015
- Condition: Failed
- Location: Nr 1 Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SQUIB ON NR 1 ESCAPE SLIDE WILL NOT TEST.  REPLACED RELAYS K3, K4, K5, & K6 ON M1135 MODULE ABOVE LEFT AFT OVERWING DOOR PER WIRING DIAGRAM 25-65-11 AND PERFORMED REPETITIVE ITERATIONS OF SQUIB TEST.  ALL CHECKS GOOD.
